# SDR DL738040509

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 7,385 hours, 3,420 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174660N3
- Part serial: 07728
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT OFF SCHEDULED ORD DUE TO C/P 02 MASK WOULD NOT SHUT OFF AND WAS DEPLETING 02 BOTTLE.  REPLACED MASK.
